# SDR WRLA20100610373

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 67,034 hours, 13,312 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA05261
- Condition: Cracked
- Location: Ctr Lg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ABOUT 2 INCHES ON CENTER L/G WHEEL WELL LT FORWARD OUTBOARD SIDE DOUBLER STA:Y=1384, X=31.5 (NRC:U05086).  REPAIR THE DOUBLER OF STIFFENER AT CENTER GEAR WHEEL WELL LEFT KEEL WEB IAW EGAT EI: W2010A53B-1295.  CONDITION CHECK NORMAL AND JOB COMPLETED.
